# SDR ASAA2018122427527

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,963 hours, 8,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO FMC FAIL "VTK" ON F.O. ND. FMC BOTH ON LEFT PER QRH. GROUNDED - YES. RESET 2 C/B. PERFORMED FMC BITE. BITE GOOD; INTERMITTENT FAULT. RIGHT FMC RESTORED. REF. B737-800 FIM 34-61 TASK 836. NO HISTORY IN LAST 30 DAYS.
